# SDR 7C7A2025061400018

- Difficulty date: June 9, 2025
- Submitted: June 14, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 81,936 hours, 27,916 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 175N2001
- Condition: Delaminated
- Location: Zone 300
- Part time: 81,941 hours, 27,916 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL DELAMINATION
